# SDR SWIA200719114

- Difficulty date: September 26, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 13,059 hours, 10,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOOR SUPPORT FRAME IS CRACKED AT LBL 9 AND STA 280, FOUND AT C-CHECK.  REPAIR PARTS INSTALLED IAW CRJ200 REO 601R-53-11-170 REV D.
